# SDR 96ZZZX5550

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5059
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002009
- Condition: Cracked
- Location: M/R
- Part time: 2,578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 100-HOUR INSPECTION WHILE CLEANING THE MAIN ROTOR BLADES, A 6 INCH CRACK WAS DISCOVERED ON THE LOWER SURFACE 4 FEET, 6 INCHES FROM THE ROOT END.  STARTING 1 INCH FROM THE TRAILING EDGE TRAVELING CORDWISE, BUT DID NOT MEET THE SPAR AREA.  NO IDEAS AS TO WHAT CAUSED THE CRACK.  IT IS A GOOD IDEA TO REMOVE BLADES IF POSSIBLE WHEN INSPECTING THEM DUE TO THE DROOP OF THE BLADES WHEN STATIONARY, THE CRACK IS ALMOST IMPOSSIBLE TO SEE.
